MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK/S-LINE; CUTTING ELECTRODE BIPO 22FR 12/30°

RICHARD WOLF GMBH SHARK/S-LINE; CUTTING ELECTRODE BIPO 22FR 12/30°
Model Number 46221333
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); No Apparent Adverse Event (3189); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial actions: after the first investigation, the product in the package was identified, all 3 electrodes in the package are the type 4622.1313.The retained samples of the affected batch were checked.In the package of the retained samples, there are the correct electrodes.
 
Event or Problem Description
It was reported to richard wolf (b)(4) by "the user reported that there were different electrodes in the package (3 pieces) than according to the label.According to the label the electrode 4622.1333 should have been in the package." additional information: the user facility discovered prior to any procedure.They reported no risk to the patient.Only mislabeling.
 
Additional Manufacturer Narrative
Follow-up report #1 is to provide fda with the results of the device investigation.New information: the following fields have new information: h6, h10.It was reported by the manufacturer: evaluation summary: the user have received 4 paks of the electrode 4622.1333 from the batch 1476792.1 pak out of the 4 paks was reported that there were different electrodes in the package (3 pieces).The reported batch 1476792 of the cutting electrode 4622.1333 was produced on 23.09.2022.The 4 paks of the cutting electrodes were delivered to the customer on 23.12.2021.The electrode in the complained pak was identified as the cutting electrode 4622.1313.To narrow down the mixed-up cutting electrodes, it was checked which types and batches of cutting electrodes were produced in parallel at the affected suppliers.2 batches of each electrode types (4622.1333 and 4622.1313) were identified: 4622.1333 - batch 1476792 and 1476783.4622.1313 - batch 1465762 and 1467642.All paks of the identified batches (4622.1333: batch 1476792 & 1476783 and 4622.1313: batch 1465762 & 1467642) were delivered to customers, only the retain samples are remained at the control of richard wolf gmbh.The retain samples of these batches were checked, as a result, no further indications were found as to where the counterpart of the cutting electrode 4622.1313 is.All retain samples are correct.In the review period, there are no further complaints of the batches 1476792 and 1476783 of the cutting elec-trode 4622.1333 as well as of the batches 1465762 and 1467642 of the cutting electrode 4622.1313.Due to the incorrectly labeled pad pack, the user could receive the wrong electrodes during surgery.One pack of bipolar 22ch 12/30° cutting electrode (4622.1333) would be identified by the user facility from the packaging label, selected and delivered to the surgical site.When opening and/or assembling the sterile electrode, the user could not use the bipolar 24ch 12/30° cutting electrode (4622.1313) contained therein.The user has discovered the wrong electrode during primary before the procedure, sorted out the wrong elec-trodes and used correct electrodes.No risk for the patient was occurred.Since the possibility cannot be ruled out that other electrodes have been mixed up, richard wolf gmbh has decided to recall several batched of the cutting electrodes 4622.1333 and 4622.1313 from the market as part of an fsca.The reference number of the fsca is qm700017879.Rw gmbh considers this complaint/mdr closed.Should rw receive new information, a follow-up report will be submitted.

Brand Name
SHARK/S-LINE
Common Device Name
CUTTING ELECTRODE BIPO 22FR 12/30°
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimerstr. 32
knittlingen 75438
GM   75438
MDR Report Key13903416
Report Number9611102-2022-00011
Device Sequence Number14465600
Product Code FAS
UDI-Device Identifier04055207048870
UDI-Public04055207048870
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number46221333
Device Catalogue Number4622.1333
Device Lot Number1476792
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown